# SDR SWAA2023021088587

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT 2022-708647<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221861811;CAL DUE DATE: 08-NOV-23;[02] TOOL USED CALIPER P/N:700-113-10; S/N:0026697; DUE DATE:30-NOV-23.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022233; DUE DATE: 30 AUG 23.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[05] PERFORMED PERMANENT REPAIR BTW BS500D AND BS540 ON STRINGER26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 SEE INDIVIDUAL SIGNS-OFF BELOW;[06] PERFORMED PERMANENT REPAIR BTW BS500D AND BS540 ON STRINGER26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1  SEE INDIVIDUAL SIGNS-OFF BELOW
